# SDR HEEA968325

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 5520 · Elevator Structure
- Part: Elevator Asy
- Part number: 206023119157
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEV CRACKED AT PIVOT HOLES.
